zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Critical curves for fast diffusive non-Newtonian equations coupled via nonlinear boundary flux. (English) Zbl 1139.35355
Summary: This paper deals with the critical curve for a nonlinear boundary value problem of a fast diffusive non-Newtonian system. We first obtain the critical global existence curve by constructing the self-similar supersolution and subsolution. And then the critical Fujita curve is conjectured with the aid of some new results.

35K50Systems of parabolic equations, boundary value problems (MSC2000)
35K55Nonlinear parabolic equations
35B33Critical exponents (PDE)
Full Text: DOI
[1] Deng, K.; Levine, H. A.: The role of critical exponents in blow-up theorems: the sequel, J. math. Anal. appl. 243, 85-126 (2000) · Zbl 0942.35025 · doi:10.1006/jmaa.1999.6663
[2] Ferreira, R.; Pablo, A. D.; Quiros, F.; Rossi, J. D.: The blow-up profile for a fast diffusion equation with a nonlinear boundary condition, Rocky mountain J. Math. 33, 123-146 (2003) · Zbl 1032.35107 · doi:10.1216/rmjm/1181069989 · http://math.la.asu.edu/~rmmc/rmj/Vol33-1/CONT33-1/CONT33-1.html
[3] Fila, M.; Quittner, P.: The blow-up rate for a semilinear parabolic system, J. math. Anal. appl. 238, 468-476 (1999) · Zbl 0934.35062 · doi:10.1006/jmaa.1999.6525
[4] Galaktionov, V. A.: Blow-up for quasilinear heat equations with critical Fujita’s exponents, Proc. roy. Soc. Edinburgh sect. A 124, 517-525 (1994) · Zbl 0808.35053 · doi:10.1017/S0308210500028766
[5] Galaktionov, V. A.; Levine, H. A.: On critical Fujita exponents for heat equations with nonlinear flux boundary condition on the boundary, Israel J. Math. 94, 125-146 (1996) · Zbl 0851.35067 · doi:10.1007/BF02762700
[6] Levine, H. A.: The role of critical exponents in blow up theorems, SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008 · doi:10.1137/1032046
[7] Hu, B.; Yin, H. M.: The profile near blow-up time for solutions of the heat equation with a nonlinear boundary condition, Trans. amer. Math. soc. 346, 117-135 (1994) · Zbl 0823.35020 · doi:10.2307/2154944
[8] Kalashnikov, A. S.: Some problems of qualitative theory of nonlinear degenerate parabolic equations of second order, Uspekhi mat. Nauk 42, 135-176 (1987) · Zbl 0642.35047 · doi:10.1070/RM1987v042n02ABEH001309
[9] Z.P. Li, C.L. Mu, Critical exponents for a fast diffusive non-Newtonian equation with nonlinear boundary flux, submitted for publication
[10] Lieberman, G. M.: Second order parabolic differential equations, (1996) · Zbl 0884.35001
[11] Lin, Z. G.: Blowup behaviors for diffusion system coupled through nonlinear boundary conditions in a half space, Sci. China ser. A 47, 72-82 (2004) · Zbl 1217.35095 · doi:10.1360/03ys0068
[12] Pao, C. V.: Nonlinear parabolic and elliptic equation, (1992) · Zbl 0777.35001
[13] Pedersen, M.; Lin, Z. G.: Blow-up analysis for a system of heat equations coupled through a nonlinear boundary condition, Appl. math. Lett. 14, 171-176 (2001) · Zbl 0980.35075 · doi:10.1016/S0893-9659(00)00131-2
[14] Samarskii, A. A.; Galaktionov, V. A.; Kurdyumov, S. P.; Mikhailov, A. P.: Blow-up in quasilinear parabolic equations, (1995) · Zbl 1020.35001
[15] Wang, M. X.: The blow-up rates for systems of heat equations with nonlinear boundary conditions, Sci. China ser. A 46, 169-175 (2003) · Zbl 1217.35098 · doi:10.1360/03ys9018
[16] Wang, M. X.: The blow-up rate for a semilinear reaction -- diffusion system, Comput. math. Appl. 44, 573-585 (2002) · Zbl 1030.35104 · doi:10.1016/S0898-1221(02)00172-4
[17] Wu, Z. Q.; Zhao, J. N.; Yin, J. X.: Nonlinear diffusion equations, (2001) · Zbl 0997.35001
[18] Xiang, Z. Y.; Chen, Q.; Mu, C. L.: Critical curves for degenerate parabolic equations coupled via non-linear boundary flux, Appl. math. Comput. 189, 549-559 (2007) · Zbl 1120.35058 · doi:10.1016/j.amc.2006.11.130